# SDR CALA0800089

- Difficulty date: January 28, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655434
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB BELTFRAME STA847 RBL8 TO LBL4 HAS CORROSION.  INSTALLED NEW FRAME SECTION PER ECRA 5311-01394.
